On stability of queueing models for local area networks with slotted ring protocols

B. van Arem, Bart van Arem

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    66 Downloads (Pure)

    Abstract

    A study is made of a queueing system which is intended to model local area networks with slotted ring protocols and which generalizes some previously studied models. The author defines a special type of stability, called ¿-stability, which is related to the slot rotation time ¿. The author also presents a condition which is necessary for ¿-stability of the queue length process and shows that under certain assumptions this condition is at the same time a sufficient condition
    Original languageUndefined
    Title of host publicationProc. IEEE Infocom '90
    Place of PublicationSan Francisco
    Pages749-755
    Number of pages56
    DOIs
    Publication statusPublished - 6 Jun 1990
    EventNinth Annual Joint Conference of the IEEE Computer and Communication Societies, IEEE INFOCOM, San Francisco, 1990, 'The Multiple Facets of Integration' - San Francisco, CA, USA
    Duration: 3 Jun 19907 Jun 1990

    Publication series

    Name
    Volume2

    Conference

    ConferenceNinth Annual Joint Conference of the IEEE Computer and Communication Societies, IEEE INFOCOM, San Francisco, 1990, 'The Multiple Facets of Integration'
    Period3/06/907/06/90
    OtherJune 3-7, 1990

    Keywords

    • METIS-141485
    • IR-30844

    Cite this